A remark on morphic sturmian words
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 28 (1994) no. 3-4, pp. 255-263.
@article{ITA_1994__28_3-4_255_0,
     author = {Berstel, J. and S\'e\'ebold, P.},
     title = {A remark on morphic sturmian words},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {255--263},
     publisher = {EDP-Sciences},
     volume = {28},
     number = {3-4},
     year = {1994},
     mrnumber = {1282447},
     zbl = {0883.68104},
     language = {en},
     url = {http://www.numdam.org/item/ITA_1994__28_3-4_255_0/}
}
TY  - JOUR
AU  - Berstel, J.
AU  - Séébold, P.
TI  - A remark on morphic sturmian words
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1994
SP  - 255
EP  - 263
VL  - 28
IS  - 3-4
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/ITA_1994__28_3-4_255_0/
LA  - en
ID  - ITA_1994__28_3-4_255_0
ER  - 
%0 Journal Article
%A Berstel, J.
%A Séébold, P.
%T A remark on morphic sturmian words
%J RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
%D 1994
%P 255-263
%V 28
%N 3-4
%I EDP-Sciences
%U http://www.numdam.org/item/ITA_1994__28_3-4_255_0/
%G en
%F ITA_1994__28_3-4_255_0
Berstel, J.; Séébold, P. A remark on morphic sturmian words. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 28 (1994) no. 3-4, pp. 255-263. http://www.numdam.org/item/ITA_1994__28_3-4_255_0/

1. J. Berstel and P. Séébold, A Characterization of Sturmian Morphisms, in: A. BORZYSKOWSKI, S. SOKOLOWSKI (eds.) MFCS'93, Leci. Notes Comp. Sci., 1993, 711, pp. 281-290. | MR | Zbl

2. E. Bombieri and J. E. Taylor, Which Distributions of Matter DiffractW? An Initial Investigation, J. Phys., 1986, 47, Colloque C3, pp. 19-28. | MR | Zbl

3. J.-P. Borel and F. Laubie, Quelques mots sur la droite projective réelle, J. théorie des nombres de Bordeaux, 1993, 5, pp. 23-52. | Numdam | MR | Zbl

4. T. C. Brown, Descriptions of the Characteristic Sequence of an Irrational, Canad. Math. Bull., 1993, 36, 1, pp. 15-21. | MR | Zbl

5. E. Coven and G. Hedlund, Sequences with Minimal Block Growth, Math. Systems Theory, 1973, 7, pp.138-153. | MR | Zbl

6. D. Crisp, W. Moran, A. Pollington, P. Shiue, Subsitution Invariant Cutting Sequences, J. théorie des nombres de Bordeaux, 1993, 5, pp. 123-138. | Numdam | MR | Zbl

7. K. Culik Ii and S. Dube, Rational and Affine Expressions for Image Descriptions, Discrete Appl. Math., 1993, 41, pp. 85-120. | MR | Zbl

8. K. Culik Ii and S. Dube, L-Systems and Mutually Recursive Function Systems, Acta Inform., 1993, 30, pp. 279-302. | MR | Zbl

9. K. Culik Ii and S. Dube, Encoding Images as Words and Languages, Intern. J. Algebra Comput., 1993, 3, pp. 221-236. | MR | Zbl

10. K. Culik Ii and T. Harju, Dominoes, Slicing Semigroups and DNA, Discrete Appl. Math., 1991, 31, pp. 261-277. | MR | Zbl

11. K. Culik Ii and J. Karhumäki, Iterative Devices Generating Infinite Words, Intern. J. Algebra Comput. (to appear).

12. K. Culik Ii and J. Kari, Image Compression Using Weighted Automata, Computer and Graphics, 1993, 17, pp. 305-313.

13. K. Culik Ii and A. Salomaa, On Infinite Words Obtained by Iterating Morphisms, Theoret. Comput. Sci., 1982, 19, pp. 29-38. | MR | Zbl

14. A. De Luca and F. Mignosi, Some Combinatorial Properties of Sturmian Words, Theoret. Comput. Sci. (to appear). Also Available as Technical Report LITP 93-53, october 1993. | MR | Zbl

15. G. Hedglund and M. Morse, Symbolic Dynamics II: Sturmian Sequences, Amer. J. Math., 1940, 61, pp. 1-42. | JFM

16. F. Mignosi, P. Séébold, Morphismes sturmiens et règles de Rauzy, J. théorie des nombres de Bordeaux, 1993, 5, pp. 221-233. | Numdam | MR | Zbl

17. A. Salomaa, Morphisms on Free Monoids and Language Theory, in Formal Language Theory: Perspectives and Open Problems, 1980, pp. 141-166, Academic Press.

18. A. Salomaa, Jewels of Formal Language Theory, Computer Science Press, 1981. | MR | Zbl

19. Z.-X. Wen and Z.-Y. Wen, Local Isomorphisms of Invertible Substitutions, C. R. Acad. Sci. Paris (to appear). | Zbl